JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN CLASS OF CONTACT CR-SUBMANIFOLDS OF A SASAKIAN SPACE FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN CLASS OF CONTACT CR-SUBMANIFOLDS OF A SASAKIAN SPACE FORM
Kim, Hyang Sook; Choi, Don Kwon; Pak, Jin Suk;
  PDF(new window)
 Abstract
In this paper we investigate (n+1)()-dimensional contact CR-submanifolds M of (n-1) contact CR-dimension in a complete simply connected Sasakian space form of constant -holomorphic sectional curvature which satisfy the condition h(FX, Y)+h(X, FY)
 Keywords
contact CR-submanifold;Sasakian space form;almost contact structure;Sasakian structure;second fundamental form;
 Language
English
 Cited by
 References
1.
A. Bejancu, Geometry of CR-Submanifolds, D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, Tokyo, 1986.

2.
B. Y. Chen, Geometry of Submanifolds, Marcel Dekker Inc., New York, 1973.

3.
J. Erbacher, Reduction of the codimension of an isometric immersion, J. Differential Geometry 5 (1971), 333-340.

4.
H. S. Kim and J. S. Pak, Certain contact CR-submanifolds of an odd-dimensional unit sphere, Bull. Korean Math. Soc. 44 (2007), no. 1, 109-116. crossref(new window)

5.
H. S. Kim and J. S. Pak, Certain class of contact CR-submanifolds of an odd-dimensional unit sphere, Taiwaness J. Math. 14 (2010), no. 2, 629-646.

6.
M. Kon, On hypersurfaces immersed in $S^{2n+1}$, Ann. Fac. Sci. Univ. Nat. Zare (Kinshasa) Sect. Math.-Phys. 4 (1978), 1-24.

7.
J.-H. Kwon and J. S. Pak, On some contact CR-submanifolds of an odd-dimensional unit sphere, Soochow J. Math. 26 (2000), no. 4, 427-439.

8.
J. S. Pak, J.-H. Kwon, H. S. Kim, and Y.-M. Kim, Contact CR-submanifolds of an odd-dimensional unit sphere, Geom. Dedicata 114 (2005), 1-11. crossref(new window)

9.
K. Yano and M. Kon, Structures on Manifolds, World Scientific, Singapore, 1984.